# SDR DXTA200601270

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,748 hours, 7,840 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE3663218G0150
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN POWER BRAKE LOW PRESS AND ANTI SKID INOP ANNUNCIATOR LIGHTS WOULD NOT EXTINGUISH.  USED EMERGENCY BRAKING, BRAKE RESERVOIR IS EMPTY.  FOUND LT HYDRAULIC BRAKE LINE LEAKING.  REMOVED AND REPLACED HYDRAULIC BRAKE LINE.  BLEED LT AND RT BRAKES.  SERVICED BRAKE RESERVOIR.  BRAKES OPS CHECKED GOOD AND LEAK CHECKED GOOD.  ALL WORK DONE IAW CE-560 M/M 32-31-07 AND 32-42-00.
